{
  "source_id": "10.15388/lmj.1962.19316",
  "archive": "Vilnius University Press journals (journals.vu.lt)",
  "publisher": "Vilnius University Press",
  "journal": "Lithuanian Mathematical Journal",
  "journal_original": "Lietuvos matematikos rinkinys / Литовский математический сборник",
  "year": 1962,
  "volume": "2",
  "issue": "1",
  "pages": "167–178",
  "first_page": 167,
  "last_page": 178,
  "title": "Некоторые вопросы роста и существования целых трансцендентных решений уравнений в частных производных",
  "title_en": null,
  "authors": [
    "S. Streliz"
  ],
  "language": "Russian",
  "language_evidence": "zbMATH Open language=Russian (Zbl 0158.10902); Russian original title in Crossref abstract; deposited English/German/French title is the summary title",
  "doi": "10.15388/lmj.1962.19316",
  "landing_page": "https://www.journals.vu.lt/LMJ/article/view/19316",
  "pdf_url": "https://www.journals.vu.lt/LMJ/article/download/19316/18428",
  "license": "CC BY 4.0",
  "license_url": "https://creativecommons.org/licenses/by/4.0/",
  "license_evidence": "Crossref license field (http://creativecommons.org/licenses/by/4.0)",
  "license_notice": "Translated from Russian. Original: S. Streliz, “Некоторые вопросы роста и существования целых трансцендентных решений уравнений в частных производных”, Lithuanian Mathematical Journal, 1962, vol. 2 no. 1, pp. 167–178, https://doi.org/10.15388/lmj.1962.19316. Published by Vilnius University Press; license CC BY 4.0 (https://creativecommons.org/licenses/by/4.0/) as deposited with Crossref by the publisher. Changes: translated into English.",
  "scan_pages": 12,
  "scan_bytes": 602630,
  "scan_sha256": "9f9ab9846da7928ae63d415dde8de67a38e60ba69fdbcf8073f8f29ca4911b65",
  "english_translation": null,
  "record_url": "https://api.crossref.org/works/10.15388/lmj.1962.19316",
  "record_source": "harvested 2026-10-14 from the publisher's API"
}
